# SDR 2010FA0000837

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: General aviation
- Aircraft: N451GA
- Make and model: Gulstm GIV
- Aircraft serial: 1221
- Aircraft time: 8,406 hours, 4,379 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTIFIED THAT THE ABOVE ACFT HAD BEEN RECORDED 200' LOW ON A RVSM HEIGHT MONITORING STA.  A COMPLETE 91.411 AND 91.413 CHECK WAS COMPLETED WITH NO FAULT FOUND. ALL SYS SHOWED NO SIGNIFICANT ERRORS OR LEAKAGE.  IT WAS LATER DISCOVERED THAT DURING THE PITOT STATIC CHECKS THAT THE TECH ONLY PLUMBED THE TEST EQUIPMENT INTO THE LT SIDE STATIC PORTS. THIS ACFT HAS 2 STATIC PORTS FOR EACH AIR-DATA COMPUTER, PILOTS LT & RT AS WELL AS COPILOTS LT & RT. WHEN EACH PORT WAS CHECKED INDIVIDUALLY THE PILOT’S RT STATIC PORT WAS FOUND TO BE BLOCKED BY WHAT APPEARED TO BE MUD OR BUG DEBRIS. THIS CONDITION WOULD CAUSE A STATIC PRESSURE IMBALANCE CAUSING AN ALTITUDE ERROR. THE STATIC PORT WAS PURGED AND CLEARED AND THE ACFT RETURNED TO SERVICE. THIS IS THE SECOND TIME THE SUBMITTER HAS SEEN THIS CONDITION AND SUGGESTS THAT DURING THE 24 MONTH PITOT STATIC RECERTIFICATION THAT ALL PORTS AND PROBES BE CHECKED INDIVIDUALLY FOR OPERATION AND BLOCKAGES.
